Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  Threshold extinction in food webs
 
 
Title: Threshold extinction in food webs
Author: Bellingeri, Michele
Bodini, Antonio
Appeared in: Theoretical ecology
Paging: Volume 6 (2012) nr. 2 pages 143-152
Year: 2012
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands